# SDR SWAA2024112558850

- Difficulty date: November 11, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-70 MID CABIN FLOOR INTERCOSTAL AT STATION 540 IS CRACKED AT RBL 3 AND RBL 22.<[01] REMOVED CRACKED MID CABIN FLOOR INTERCOSTAL AT STATION 540 AT RBL 3 AND RBL 22 AND REPLACED WITH NEW MID CABIN FLOOR INTERCOSTAL; PN 143A5240-64 ATAG WN48865; IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 ID:0064 REV:-;[02] AUDIT C/W
